Can someone actually overdose from vitamin b6?

Not exactly but... This depends on what you mean by overdose. I think of overdose as a single high dose causing harm, in which case taking a large single dose of b6 will not cause harm.However, taking high doses of b6 daily for months (usually at least 1000 mg but in some as low as 200 mg)can cause toxicity symptoms, most commonly peripheral neuropathy, also headaches, fatigue & irritability, reversible on stopping b6.

Related Questions

At what point can a person overdose on vitamin B6 and what are the effects of this kind of an overdose?

Taking lots 4 months. I think of overdose as a single high dose causing harm, in which case taking a large single dose of b6 will not cause harm. However, taking high doses of b6 daily for months (usually at least 1000 mg but in some as low as 200 mg) can cause toxicity symptoms, most commonly peripheral neuropathy (tingling & numbness), also headaches, fatigue & irritability, which will dissipate upon stopping b6. Read more...

What is the definition or description of: Vitamin B6 overdose?

Vitamin B6 overdose. An overdose occurs when an excessive / dangerous dose of a drug / substance is used. Pyridoxine-Vitamin B6 toxicity is rare. With extremely high doses nerve inflammation or pain may occur. REF: http://www.vitamins-and-health-facts.com/facts-about-vitamin-b6-pyridoxine-benefits-overdose-deficiency-symptoms.html. Read more...

How easy or difficult is it to overdose on vitamin B6 from vitamin drinks or energy drinks?

Not easy. Vitamin b6 is water soluble and easily excreted in the urine. Taking vitamin and energy drinks is usually a waste of money. A balanced diet is generally sufficient and desirable to prevent vitamin deficiency. Read more...

What is the treatment for vitamin B6 overdose?

Stop taking it. Vitamin b6 is water soluble and is excreted in the urine. Stopping the intake will quickly remove the excess, if any. Read more...